Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 77, NWS Green Bay, WI

November 24, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 24, 2014, 5:07 AM CST. It took effect at Nov 24, 2014, 3:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2014, 5:07 AM CST (11:07 UTC)
In effect from
Nov 24, 2014, 3:00 PM CST
Expired
Nov 25, 2014, 6:00 AM CST
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WHUS73 KGRB 241107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
507 AM CST MON NOV 24 2014

...INCREASING NORTHWEST WINDS AND WAVES EXPECTED LATER TODAY...

.AN INTENSE STORM NORTHEAST OF THE GREAT LAKES WILL PRODUCE GUSTY
NORTHWEST WINDS AND INCREASING WAVES THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-241915-
/O.CAN.KGRB.MF.Y.0018.000000T0000Z-141124T1200Z/
/O.NEW.KGRB.SC.Y.0077.141124T2100Z-141125T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
507 AM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST TUESDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

* STRONG WEST WINDS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. 

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS.

* WAVES WILL BUILD TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
061 
WHUS73 KGRB 241532
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CST MON NOV 24 2014

...INCREASING NORTHWEST WINDS AND WAVES EXPECTED THIS AFTERNOON...

.AN INTENSE STORM NORTHEAST OF THE GREAT LAKES WILL PRODUCE GUSTY
NORTHWEST WINDS AND INCREASING WAVES THROUGH TUESDAY MORNING.

LMZ521-522-541>543-242345-
/O.CON.KGRB.SC.Y.0077.141124T2100Z-141125T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
932 AM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST TUESDAY...

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS
  FOR THIS EVENING.

* WAVES WILL BUILD TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
228 
WHUS73 KGRB 242130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST MON NOV 24 2014

...GUSTY NORTHWEST WINDS AND WAVES EXPECTED THIS AFTERNOON...

.AN INTENSE STORM NORTHEAST OF THE GREAT LAKES WILL PRODUCE GUSTY
NORTHWEST WINDS AND INCREASING WAVES THROUGH TUESDAY MORNING.

LMZ521-522-541>543-250530-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-141125T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL GUSTS
  TO 35 KTS THIS EVENING...PARTICULARLY TOWARDS THE LAKE MICHIGAN
  OPEN WATERS.

* WAVES WILL BUILD TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
461 
WHUS73 KGRB 250346
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CST MON NOV 24 2014

...GUSTY NORTHWEST WINDS AND WAVES EXPECTED THROUGH TUESDAY MORNING...

.AN INTENSE STORM NORTHEAST OF THE GREAT LAKES WILL PRODUCE GUSTY
NORTHWEST WINDS AND INCREASING WAVES THROUGH TUESDAY MORNING.

LMZ521-522-541>543-251200-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-141125T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
946 PM CST MON NOV 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH OCCASIONAL 
  GUSTS TO 35 KTS THIS EVENING...PARTICULARLY TOWARDS THE LAKE 
  MICHIGAN OPEN WATERS. 

* WAVES WILL BUILD TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
503 
WHUS73 KGRB 251102
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
502 AM CST TUE NOV 25 2014

...GUSTY WINDS WILL DECREASE THIS MORNING...

.GUSTY NORTHWEST WINDS WILL DECREASE THIS MORNING.

LMZ521-522-541>543-251215-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-141125T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
502 AM CST TUE NOV 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WEST WINDS 15 TO 25 KTS WILL DIMINISH TO 5 TO 10 KTS BY AFTERNOON.

* WAVES WILL DIMINISH TO 1 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 4:13 AM CST, 54 minutes earlier.

Area forecast discussion, Nov 24, 4:13 AM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
413 AM CST MON NOV 24 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 413 AM CST MON NOV 24 2014

VERY UNUSUAL AND CHALLENGING WINTER STORM. PHASING
OF TWO UPPER JETS WILL PRODUCE DEEPENING SURFACE LOW THAT ROCKETS
OFF TO THE NORTHEAST TODAY AND TONIGHT. IT DOES LEAVES BEHIND A
SURFACE TROUGH BACK INTO OUR AREA AND MORE IMPORTANTLY THE STORM
IS SO VIGOROUS THAT IT WILL DRIVE MOISTURE ALL THE WAY FROM THE
EASTERN UNITED STATES ACROSS SOUTHERN CANADA AND THEN SOUTHWEST
INTO WISCONSIN. 850 MB MOISTURE TRANSPORT VECTORS SHOW THIS
NICELY. THIS SHOULD RESULT IN AN AREA OF SIGNIFICANT SNOW ACROSS
CENTRAL AND EAST CENTRAL WISCONSIN WITH LIGHT SNOWS ELSEWHERE.

THE NUMERICAL WEATHER PREDICTION MODELS TYPICALLY HAVE DIFFICULTY
WITH THESE PHASING SYSTEMS AND SO DO WE FORECASTERS. WAS INITIALLY
RELUCTANT TO ISSUE A WARNING FOR EAST CENTRAL WISCONSIN BECAUSE OF
THE UNCERTAINTY BUT THE SNOW WILL BE THE FIRST REAL SNOW OF THE
SEASON IN MOST OF THIS AREA AND WILL ARRIVE AROUND THE LATE
AFTERNOON AND EVENING DRIVE TIME. WINDS WILL INCREASE AND CAUSE
BLOWING AND DRIFTING SNOW THIS EVENING. LAKE EFFECT POTENTIAL NOT
AS IMPRESSIVE FOR VILAS COUNTY THOUGH WE DECIDED TO KEEP THE
ADVISORY.

THE SNOW WILL END LATE TONIGHT WITH PARTIAL CLEARING TUESDAY.
HIGHS WILL BE MUCH COLDER THAN THE PAST COUPLE OF DAYS AND BE
AROUND 10 DEGREES BELOW NORMAL.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 413 AM CST MON NOV 24 2014

THE LATEST GFS ENSEMBLE MEAN CONTINUES TO INDICATE ABOVE NORMAL
HEIGHTS MOVING INTO THE WESTERN GREAT LAKES DURING THE FIRST WEEK OF
DECEMBER...AS THE DOMINANT NORTHERN STREAM FINALLY RETREATS.  UNTIL
THIS OCCURS...THE FIRST ITEM OF CONCERN IS A POTENTIAL CLIPPER
DURING THE WEDNESDAY AND WEDNESDAY NIGHT PERIOD.  MODELS ARE
TRENDING SOUTH WITH THIS CLIPPER...BUT THERE REMAINS TIMING/TRACK
ISSUES.  THE LATEST SREF IS THE CLOSEST TO MIDDLE OF THE ROAD...AND
GIVEN THE RECENT CONSISTENCY PROBLEMS OF THE MODELS...WILL TRY TO
MINIMIZE ERROR.  THEREAFTER...MODELS ARE SEEMINGLY ALL OVER THE
PLACE AND ITS DIFFICULT TO BE CONFIDENT IN THE DETAILS OF ANY
SOLUTION.  WILL JUST SIDE WITH THE SUPERBLEND.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A DIGGING SHORTWAVE IN THE
LEFT EXIT REGION OF A BEEFY 140KT JET STREAM WILL DIVE FROM THE
NORTHERN PLAINS TO THE CENTRAL MISSISSIPPI VALLEY TUESDAY NIGHT.
CLOUDS WILL BE ON THE INCREASE AHEAD OF THE SYSTEM...BUT PRECIP
CHANCES LOOK TOO FAR TO THE SOUTHWEST.  THOUGH MOST OF THE ENERGY
FROM THIS SYSTEM WILL PASS OVER CENTRAL OR SOUTHERN
ILLINOIS...GUIDANCE IS STILL INDICATING AN INVERTED TROUGH MOVING
ACROSS WESTERN WISCONSIN IN THE MORNING...AND ACROSS CENTRAL
WISCONSIN DURING THE AFTERNOON.  WILL LOWER PRECIP CHANCES DURING
THE MORNING...AND REDUCE THEM ACROSS THE EAST DURING THE AFTERNOON.
THE INVERTED TROUGH WILL CONTINUE TO MOVE EAST ACROSS EASTERN
WISCONSIN WEDNESDAY NIGHT WHICH WILL KEEP LIGHT SNOW IN THE
FORECAST.  THINKING LESS POTENTIAL FOR ACCUMULATIONS THAN LAST
NIGHT...AND WILL SHOW UNDER AN INCH IN THE FORECAST.  BUT THE AREA
COULD ALSO MISS ANY SNOW ENTIRELY.  THE LONE EXCEPTION WILL BE VILAS
COUNTY WHERE CONDITIONS WILL BE SUPPORTIVE FOR LAKE EFFECT SNOWS.
SOME UNCERTAINTY ABOUT WIND DIRECTION BUT AT LEAST THE NORTHWEST
PART OF THE COUNTY COULD GET AN INCH OR TWO.

REST OF THE FORECAST...THINK MOST OF THE LIGHT SNOW WILL HAVE EXITED
THE REGION EXCEPT FOR THE SNOW BELT...BUT THE SNOW THERE TOO SHOULD
BE WINDING DOWN.  THE REST OF THURSDAY AND THURSDAY NIGHT SHOULD BE
DRY THANKS TO HIGH PRESSURE.  THEN SHOULD SEE A CHANCE OF WARM
ADVECTION SNOWS ON FRIDAY AND FRIDAY NIGHT ACROSS THE NORTH.  ONCE
THE TRAILING COLD FRONT MOVES THROUGH SATURDAY OR SATURDAY
NIGHT...ARCTIC HIGH PRESSURE WILL RETURN FOR SUNDAY INTO MONDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1049 PM CST SUN NOV 23 2014

A DEEPENING LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL
CONTINUE TO PRODUCE LIFR/IFR CIGS/VSBYS OVERNIGHT. A COLD FRONT
MOVING INTO WESTERN WISCONSIN TONIGHT WILL BEGIN TO DISSIPATE THE
DENSE FOG FROM WEST TO EAST...BUT WILL ALSO BEGIN TO CHANGE THE
RAIN TO SNOW OVER CENTRAL AND NORTH CENTRAL WISCONSIN LATE TONIGHT
OR MONDAY MORNING. THE COLD FRONT PASSAGE OVER NORTHEAST WISCONSIN
LATER MONDAY WILL ALSO CHANGE THE RAIN OVER TO SNOW MONDAY
AFTERNOON. GUSTY NORTHWEST WINDS LATER MONDAY MAY PRODUCE SOME
BLOWING AND DRIFTING SNOW OVER OPEN AREAS INCLUDING RUNWAYS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST TUESDAY FOR
WIZ036-037-045-048.

WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 6 AM CST
TUESDAY FOR WIZ020-022-031-038>040-049-050-074.

WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 3 AM CST
TUESDAY FOR WIZ030-035.

WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 3 AM CST
TUESDAY FOR WIZ010-018-019-021-073.

LAKE EFFECT SNOW ADVISORY FROM NOON TODAY TO 6 AM CST TUESDAY
FOR WIZ005.
&&

SHORT TERM.....RDM
LONG TERM......MPC
AVIATION.......TDH
Hazardous weather outlook, Nov 23, 3:09 PM CST, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CST SUN NOV 23 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
309 PM CST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD DENSE FOG WILL CONTINUE THIS EVENING IN CENTRAL...NORTH
CENTRAL AND FAR NORTHEAST WISCONSIN. THE FOG WILL PRODUCE HAZARDOUS
TRAVEL CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

HAZARDOUS TRAVEL IS POSSIBLE ACROSS THE REGION MONDAY AND MONDAY
NIGHT. RAIN IS EXPECTED TO CHANGE OVER TO SNOW FROM WEST TO EAST
DURING THE DAY...AND THEN CONTINUE MONDAY NIGHT. SNOW
ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED OVER MOST LOCATIONS...
WITH 3 TO 6 INCHES IN VILAS COUNTY...WHERE SOME LAKE ENHANCEMENT
WILL OCCUR.

MINOR SNOW ACCUMULATIONS ARE ALSO POSSIBLE ACROSS THE REGION
WEDNESDAY AND WEDNESDAY NIGHT...WITH MORE SIGNIFICANT LAKE-EFFECT
ACCUMULATIONS POSSIBLE OVER VILAS COUNTY ON WEDNESDAY NIGHT AND
THURSDAY. TRAVEL CONDITIONS MAY BE LOCALLY HAZARDOUS DURING THIS
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT VISIBILITIES REDUCED TO LESS THAN
ONE-QUARTER MILE TODAY.

LMZ521-522-541>543-242115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
309 PM CST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHWEST GALE FORCE GUSTS ARE POSSIBLE MONDAY AFTERNOON AND
MONDAY NIGHT...ESPECIALLY NEAR THE DEATHS DOOR AREA.

AK/TSK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:52 AM CSTWinter Storm WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 8 more24 hr
Nov 24, 3:52 AM CSTWinter Weather AdvisoryGRBForest, Langlade, Lincoln, Marathon, Marinette, Oconto and 2 more23 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.